# SDR SWAA2021031850364

- Difficulty date: February 20, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194GR - CRACKING AT FASTENER HOLE / REPIARED DAMAGE TO FASTENER HOLE ON PANEL 194GR IAW 737-800 SRM'S 53-60-70-2R-1 REV. 71 TABLE 202; SRM 51-70-04-2R-1 REV. 71 REPAIR 1 AND SRM 51-70-04-2R-0 REV. 71. TAP TEST GOOD. RESTORED FINISH IAW B737 AMM 51-21-81-370-802 REV. 73
